# SDR AALA202304246973

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 41,248 hours, 17,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR GIRT BAR RETAINING CLIP WHEN DISARMED LOOSE. ADJUSTED GIRT BAR RETAINING CLIP PER AMM 25-61-00.
